# SDR GTIA2022100336701

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 18,110 hours, 7,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 35294
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD GALLEY MEGA PHONE MISSING VOLUME KNOB.-R/R FWD GALLEY MEGA PHONE IAW SPIRIT DRAWING A320-EMER EQUIP REV 3.
